# SDR AALA202405151774

- Difficulty date: May 2, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 34,999 hours, 14,347 cycles
- System (JASC): 4990 · APU Oil System
- Part: Line
- Part number: 38850101
- Condition: Clogged
- Location: Apu Gearbox Oil
- Component: Apu, Hnywl, 1319A
- Component part number: 38007081
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED THAT PRIOR TO LANDING A BURNING SMELLWAS NOTED  IN ENTIRE AIRCRAFT BUT WAS MORE NOTICEABLE IN THE REAR OF THE AIRCRAFT. **SUPPLEMENTAL REPORT FOR AALA202405061774: MAINTENANCE FOUND THE APU GEAR BOX AIR-OIL SEPERATOR AND VENT LINE HAD COKING / CLOGGED.AND REPLACED IT PER AMM 49-00-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
